# SDR 2012FA0000343

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N579RC
- Make and model: Cirrus SR20
- Aircraft serial: 1200
- Aircraft time: 1,038 hours
- Engine: Cont IO360*
- Engine time: 1,038 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part serial: SO2BA048
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,038 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURRING PRE FLIGHT FOUND OIL ON COWLING.  INVESTIGATION FOUND A CRACK IN THE RT FWD TOP OF THE ENGINE CASE.
